# SDR AU960355

- Difficulty date: March 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Empty
- Location: Crew Sta Oxygen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CREW OXYGEN BOTTLE EMPTY - 2ND OBSERVERS OXYGEN SELECTOR FOUND INEMERGENCY POSITION - SUSPECT SELECTOR LEFT IN EMERGENCY POSITION FOLLOWING PRE-FLIGHT CHECK
